# SDR DL757010051

- Difficulty date: January 10, 2001
- Submitted: January 12, 2001
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- Aircraft time: 37,338 hours, 18,689 cycles
- Engine: Pwa PW2037
- Engine time: 19,182 hours, 24,309 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr1 Engine
- Part time: 19,182 hours, 24,309 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

ON WALKAROUND IN LAX FOUND NR 1 ENGINE BLADES NICKED.  NR 1 ENGINE BLENDED 3 BLADES MARKED PER MM 72-31-02-06 FIGURE 605.
